# SDR USAA2014061000007

- Difficulty date: June 9, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 3,909 hours, 1,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: F10006001
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L AISLE EMER LIGHT IS MISSING COVER.  REPLACED 4L EMER AISLE LIGHT COVER.
